# SDR MASA2011061603028

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,773 hours, 26,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CABLE PULLEY PAX DOOR CABLE PULLEY BRACKET SHEARED.  R2 BRACKET.
